U.S. doctors online nowAsk doctors free
Seneca, SC
A 35-year-old female asked:

Ok i take 25mg adderall (dextroamphetamine and racemic amphetamine) im the morning an five hours later i take 20ir did that for three days an it is starting to make me feel bad why do i take it?

1 doctor answer7 doctors weighed in
Dr. Raymond Garcia
Psychiatry 27 years experience
Don't : Don't continue taking it if it makes you feel bad. You may be experiencing side effects, wrong dose, or wrong medication altogether. Call your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.